# SDR RAIA2009100600001

- Difficulty date: September 29, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 22,728 hours, 20,000 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL SMELL IN THE CABIN NEAR ROW 16 AND THAT THE LIGHT LENS AT THE SAME ROW WAS WARPED.  MAINTENANCE INSPECTED THE CABIN LIGHTING SYSTEM AND DEFERRED THE CEILING LIGHT AT ROW 16 IAW THE EMB145 MEL.
